# SDR SWAA2025021386460

- Difficulty date: January 15, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT CABIN BS1027 LBL6 WL208. MARKED<[01] THIS CARD WILL BE ACCOMPLISHED ON CARD TTG8Q00Y5QS5;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
